On automatic surjectivity of some additive transformations

  • Mustapha Ech-chérif El Kettani Universidad de Fes.
  • El Houcine El Bouchibti Universidad de Fes.
Palabras clave: Banach spaces, additive transformations, quasi-nilpotent operators, automorphisms, antiautomorphism, espacios de Banach, operadores cuasi nilpotentes, automorfismos, antiautomorfismos, transformaciones aditivas.

Resumen

Let X be an infinite dimensional Banach space and let Φ : B(X) → B(X) be a spectrum preserving additive transformation. We show that if the image of quasi-nilpotent operators contains all quasi-nilpotent operators, then Φ is an automophism or an antiautomorphism of B(X).

Biografía del autor

Mustapha Ech-chérif El Kettani, Universidad de Fes.
Faculté des sciences Dhar El Mehraz,Département de Math et Informatique. 
El Houcine El Bouchibti, Universidad de Fes.
Faculté des sciences Dhar El Mehraz,Département de Math et Informatique.

Citas

[1] B. Aupetit, Une généralisation du théoreme de Gleason-KahaneZelazko pour les algebres de Banach, Pacific. J. Math 85, pp. 11-17, (1979).

[2] B. Aupetit and H. du Toit Mouton, Trace and determinant in Banach algebras, Studia. Math 121, pp. 115-136, (1996).

[3] B. Aupetit, Sur les transformations qui conservent le spectre, Banach. Algebras 97 (De Gryter, Berlin, pp. 55-78, (1998).

[4] B. Aupetit, A Primer On Spectral Theory (Springer New-York, (1991).

[5] M. Bresar and P. Semrl, Linear maps preserving the spectral radius, J. Funct. Anal 142, pp. 360-168, (1996).

[6] Fillmore, Sums of operators with square-zero, Acta. Sci. Math. Szeged. 28, pp. 285-288, (1967).

[7] A. A. Jafarian and A.R. Sourour, Spectrum preserving linear maps, J. Funct. Anal 66, pp. 255-261, (1986).

[8] M. Omladic and P. Semrl, Spectrum preserving additive maps, Linear. Algebras. Appl 153, pp. 67-72, (1991).

[9] W. Rudin, Functional Analysis.

[10] P. Semrl , Spectrally bounded linear maps on B(H), Quat. J. Math. Oxford (2) 49, pp. 87-92, (1998).

[11] P. Semrl, Linear maps that preserve the nilpotent operators, Acta. Sci. Math (szeged) 61, pp. 523-534, (1995).

[12] S. Sakai, C∗-Algebras and W ∗-Algebras (Springer,New-York, (1971).

[13] A.R. Sourour , Invertibility preserving linear maps on L(X), Trans. Amer. Soc 348, pp. 13-30, (1996).
Publicado
2017-05-22
Cómo citar
Ech-chérif El Kettani, M., & El Bouchibti, E. H. (2017). On automatic surjectivity of some additive transformations. Proyecciones. Journal of Mathematics, 23(2), 111-121. https://doi.org/10.4067/S0716-09172004000200004
Sección
Artículos